Jun 18, 2006
Hope you can help! I recently received the Hepatyrix vaccination for travelling to the Maldives, and have a couple of questions:
1. After receiving the vaccination the nurse said that some of the vaccine came out of the puncture mark made by the needle, not very much though. Is this something I should worry about? Will my protection be lessened?
2. I blacked out a few minutes after receiving the vaccination (very embarassing!!) - again, is this something I should worry about? What can cause this?
3. If the vaccine wasn't stored properly etc. by the pharmacist, will it have been ineffective? I have no reason to suspect it was, but just asking!!
Thanks in advance! :-)
| Response from Dr. McGovern
You received a vaccine for hepatitis A protection in traveling. I suspect your response will be excellent and that very little vaccine was lost. This vaccine has extremely high efficacy.
The faint is just embarrassing - nothing to worry about.
I would not worry about the storage of the vaccine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Ear Infection A Symptom Of Ars?
- Black Spots After Having Sex During Period Worried I Have HIV
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.